Medindia

X

Bladder Infection Drug, Ditropan Could Trigger Hallucinations in Both Adults and Children

by Medindia Content Team on  April 10, 2007 at 6:33 PM Drug News   - G J E 4
Bladder Infection Drug, Ditropan Could Trigger Hallucinations in Both Adults and Children
Washington - The Food and Drug Administration has warned that Ditropan, a drug employed to remedy overactive-bladder conditions in children and adults could also cause side effects like hallucination and nervousness.
Advertisement

Recommending the institution of clear warnings on the drug, the FDA has indicated that inadequate warning on the drug could mislead the public. The FDA intends to modify the precautions on the label of the drug, to caution consumers against possible side-effects.

Advertisement
Johnson and Johnson, manufacturers of this drug, said that the warnings on the drug mention potential side-effects such as insomnia, nervousness, confusion and risks to the central nervous system.

Further, upon analysis of 202 reports by FDA analysts about the side affects of Ditropan, it came to light that 37 children below the age of 17 suffered side effects. 27% of the children and 25% of adults reported hallucinations after taking the drug.

Source: Medindia
SAV/B
Advertisement

Post your Comments

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
User Avatar
* Your comment can be maximum of 2500 characters
Notify me when reply is posted I agree to the terms and conditions

You May Also Like

Advertisement
View All